Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: I'm worried that I may be pregnant...
|Scared_Alot - Sun Sep 25, 2005 5:25 pm||
I am 21 years old and I have been with my boyfriend for over four years. My periods are always quite irregular, despite the fact that I am on the pil (Marvelon) and take it very regularly. Around Septemeber 1st, I was due to have my period, but I skipped it, because I chose to not take my sugar pills, but instead to continue taking the next batch of pills. My boyfriend and I had intercourse on August 27th, September 3rd, September 10th and September 18th (but the last time he did not ejaculate). On September 6th, I started what seemed like a period but it was quite brownish. It went on for about a week and then it stopped for about 2 days and then started again. On September 20th, the brownish discharge turned into what seems like a normal period and it is red. (It's still going on.) During all of this time, I have been using tampons. Also, I have been urinating more frequently and I have been a little tired. But the fatigue could have something to do with just starting my courses at university again. I know that this seems complicated, but I am very worried that I could be pregnant and I am just wondering if it's possible... Any help would be very much appreciated. Thank you.
|DeLWolcott - Sun Sep 25, 2005 6:07 pm||
Anything is possible. Get tested. Best wishes!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.